# SDR AALA201610189003

- Difficulty date: October 17, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 8,283 hours, 3,274 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Part serial: C4242
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 8,284 hours, 3,274 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  FWD ATT PNL HAS 3R  SLIDE BOTTLE IND, CHECK SLIDE PRESSURE.  REMOVED AND REPLACED R3 SLIDE BOTTLE PER AMM 25-62-49-0401.
